# SDR R61A20110005

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 12,015 hours, 7,198 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binds
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR ARMING HANDLE WAS HARD TO CLOSE.  MAINTENANCE PERFORMED OPS CHECK OF R-1 DOOR ARMING HANDLE PER EMB AMM, AND REPORTED NO FAULTS FOUND.
